Felix Janda

Postdoc at University of Michigan (Host: Yongbin Ruan)
CV
PhD thesis (under R. Pandharipande at ETH Zürich)

Contact information

Felix Janda
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor, MI 48109
USA

Email: janda@umich.edu
Office: 1833

Activities

RTG/FRG Mirror Symmetry Conference for Young Researchers
FRG Special Lecture and Workshop
RTG Workshop on Witten's r-spin class and related topics

Research

My general research area is moduli spaces in algebraic geometry. I study aspects of the intersection theory of various Gromov-Witten type moduli spaces. During my PhD, my main focus has been on the study of tautological classes on the moduli space of curves.

Publications/Preprints

"A mirror theorem for genus two Gromov-Witten invariants of quintic threefolds" (with Shuai Guo and Yongbin Ruan) , arXiv:1709.07392
"Higher-genus wall-crossing in the gauged linear sigma model" (with Emily Clader and Yongbin Ruan) , arXiv:1706.05038
"Higher-genus quasimap wall-crossing via localization" (with Emily Clader and Yongbin Ruan) , arXiv:1702.03427
"Powers of the theta divisor and relations in the tautological ring" (with Emily Clader, Samuel Grushevsky and Dmitry Zakharov) accepted at International Mathematics Research Notices, arXiv:1605.05425
"Double ramification cycles on the moduli space of curves" (with Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine) in "Publications de l'IHES" 125 (2017), 221--266, arXiv:1602.04705
"Pixton's double ramification cycle relations" (with Emily Clader) accepted at "Geometry and Topology", arXiv:1601.02871
"Relations on $\overline M_{g,n}$ via equivariant Gromov-Witten theory of $\mathbb P^1$" in "Algebraic Geometry" (Foundation Compositio Mathematica) Volume 4, Issue 3 (May 2017), 311--336, arXiv:1509.08421
"Relations in the Tautological Ring and Frobenius Manifolds near the Discriminant" part of thesis, accepted at Letters in Mathematical Physics, arXiv:1505.03419
"The hypergeometric functions of the Faber-Zagier and Pixton relations" (with Alexandr Buryak and Rahul Pandharipande) in Pure and Applied Mathematics Quarterly Volume 11 (2015), Number 4 (Special volume dedicated to Prof. Eduard Looijenga), 591--631, arXiv:1502.05150
"Comparing tautological relations from the equivariant Gromov-Witten theory of projective spaces and spin structures" part of thesis, not submitted, arXiv:1407.4778
"Gromov-Witten theory of target curves and the tautological ring" in Michigan Mathematical Journal, Volume 66, Issue 4 (2017), (683--698), arXiv:1308.6182
"Tautological relations in moduli spaces of weighted pointed curves" part of thesis, not submitted, arXiv:1306.6580
"Socle pairings on tautological rings" (with Aaron Pixton) submitted, arXiv:1304.0026
"Gaussian rational points on a singular cubic surface" (with Ulrich Derenthal) in "Torsors, étale homotopy and applications to rational points", LMS Lecture Notes 405, Cambridge University Press, Cambridge, 2013, pp. 210-231, arXiv:1105.2807